Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On a general theorem concerning the distribution of the residues and non-residues of powers


Author: J. M. Vinogradov
Journal: Trans. Amer. Math. Soc. 29 (1927), 209-217
MSC: Primary 11N69
MathSciNet review: 1501384
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11N69

Retrieve articles in all journals with MSC: 11N69


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1927-1501384-3
PII: S 0002-9947(1927)1501384-3
Article copyright: © Copyright 1927 American Mathematical Society